# SDR UPS97222811

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 652163480
- Condition: Delaminated
- Location: Rt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RIGHT WING INBOARD AFT FLAP IS DELAMINATED 74.5 INCHES INBOARD FROM THE OUTBOARD END AT THE TRAILING EDGE.  REPAIRED AREA IAW SRM 51-40-6.
